# SDR DALA13032633218

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,397 hours, 29,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT FWD EMERGENCY  EXIT DOOR LT LOAD TRANSMITTING PROFILE HAS CRACK.  HFEC IAW NTM 51-10-08 PT6, CONFIRMED CRACK BY FASTENER HOLE.  REPLACED PROFILE, PN D5227902620200, BATCH NR 0002155894 IAW SRM 51-42-11 & DWG NR D52279010.
